# SDR DL72K953216

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5754 · Leading Edge Devices
- Part: Angles
- Condition: Cracked
- Location: Nr 2/3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE ON NR 3 SLAT BELOW TAI DUCT.  CRACK BELOW I/B STOP PAD ON NR 2 SLAT.  FOUND AT B-1 LTR CHECK, REPAIRED PER MMM 57-54-0.
